# SDR SIMA20170406006

- Difficulty date: April 6, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 30,608 hours, 25,725 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WILL NOT OPEN.  FOUND MAIN PAX DOOR INNER LINER DAMAGED.  PERFORMED A TEMP REPAIR.
